# SDR IPXA2023092894280

- Difficulty date: August 25, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 90,223 hours, 19,617 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap System
- Part number: NRC6066533
- Condition: Damaged
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H WING OUT BOARD FLAP TRAILING EDGE UPPER SKIN WEDGE IS DAMAGED ATSTA XOF=498.367.REPLACED L/H WING O/B FLAP ASSY. IAW AMM 27-50-30-400-801 (MINOR)
